# SDR DL72W951667

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER 28R WITH CORROSION DAMAGE AT FS 700.  FABRICATED STRINGER SPLICE REPAIR PER SRM.  INSTALLED REPAIR PER SRM 53-10-3 FIG 1.
